# SDR UIEA200800114

- Difficulty date: April 7, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 82,718 hours, 16,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Bs 1737-1745 S46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION UNDER LAP JOINT STRINGER 46 RIGHT, BETWEEN STA 1737-1745.  INTERIM REPAIR ACCOMPLISHED IAW SRM 53-30-03 FIG 17 TABLE LLL WITH INITIAL INSPECTION SCHEDULED AT 15000 FLIGHT CYCLES AFTER INTERIM REPAIR AND REPEAT INSPECTION THEREAFTER AT EVERY 3000 FLIGHT CYCLES.
